# SDR SIMA20120725003

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 24,977 hours, 21,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT OVERWING EMERGENCY LIGHT INOPERTIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB IAW MM 33-50-07.  OPS CHECKED GOOD IAW MM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
